`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

On the regular set of BMO weak solutions to $p$-Laplacian strongly coupled nonregular elliptic systems
Pages: 3245 - 3265, Issue 10, December 2014

doi:10.3934/dcdsb.2014.19.3245      Abstract        References        Full text (452.8K)           Related Articles

Dung Le - Department of Mathematics, University of Texas at San Antonio, One UTSA Circle, San Antonio, TX 78249, United States (email)

1 B. Franchi, C. Perez and R. L. Wheeden, Self-Improving Properties of John Nirenberg and PoincarĂ© Inequalities on Spaces of Homogeneous Type, J. Functional Analysis, 153 (1998), 108-146.       
2 E. Giusti, Direct Methods in the Calculus of Variations, World Scientific, 2003.       
3 R. L. Johnson and C. J. Neugebauer, Properties of BMO functions whose reciprocals are also BMO, Z. Anal. Anwendungen, 12 (1993), 3-11.       
4 D. Le, Regularity of BMO weak solutions to nonlinear parabolic systems via homotopy, Transactions of AMS, 365 (2013), 2723-2753.       
5 D. Le, Everywhere regularity of BMO weak solutions to uniform elliptic systems, submitted.
6 D. Le, L. Nguyen and T. Nguyen, Coexistence in Cross Diffusion systems, Indiana Univ. J. Math., 56 (2007), 1749-1791.
7 J. Orobitg and C. PĂ©rez, $A_p$ weights for nondoubling measures in $\RR^n$ and applications, Transactions of AMS, 354 (2002), 2013-2033.       
8 E. M. Stein Harmonic Analysis, Real Variable Methods, Orthogonality and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.       

Go to top